# SDR WRNA200600033

- Difficulty date: March 31, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 47,320 hours, 25,473 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M72 CHECK, FOUND CORROSION ON EMPENNAGE FORWARD RIGHT FITTING ATTACHED TO VERTICAL STABILIZER.  CLEANED, PRIMED AND APPLIED TOP COAT PER A300 SRM 51-40-12 AND REPLACED EMPENNAGE FORWARD RIGHT LONGITUDINAL BRACE FITTING PER A300 DRAWING 19R53870348 SHEET 2.
